# SDR UPS05844041

- Difficulty date: February 16, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,107 hours, 26,689 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644420508
- Part serial: 46049
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT ELEVATOR UPPER SKIN SURFACE I/B SIDE HAS A LIGHTENING STRIKE WITH .5 INCH CRACK STA XE 50.  NDT VERIFIED .5 INCH CRACK PER NDT SPM 06-10-01.001.  STOP DRILLED CRACK IAW SRM 55-2-1 FIG 10.  NDT VERIFIED CRACK TERMINATES AT STOP DRILL PER NDT SPM 06-10-01.001.  REPAIRED RT ELEVATOR PER SRM 55-2-1 FIG 10, CALCULATED WEIGHT/BALANCE PER SRM 51-04-08.  NEW BALANCE WEIGHT IS -1445.4.  INSTALLED NEW BALANCE DATA PLATE.
